# SDR 95ZZZW124

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 736
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 1379305A77
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FLT 4133 - DURING CRUISE, 11,000 MSL FLIGHT CREW HEARD AN UNUSUAL NOISE FROM THE ENGINE NACELLES.  BOTH HYDRAULIC PRESSURE GAUGES WERE AT NEAR '0' PSI INDICATION.  ACFT DIVERTED TO HARRISBURG, PA WHERE IT MADE AN EMERGENCY LANDING WITHOUT INCIDENT.  MAINTENANCE PERSONNEL DISCOVERED A BROKEN HIGH PRESSURE LINE IN RT ENGINE COMPARTMENT.  LINE WAS REPLACED AND ACFT RETURNED TO SERVICE.
